# SDR SWIA200210643

- Difficulty date: February 8, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 19,270 hours, 17,052 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAKEOFF OUT OF SLC NOSE GEAR FAILED TO COME UP AND HAD GEAR DISAGREE MESSAGE.  GEAR DOWN PER QRH.  GEAR DISAGREE MESSAGE DISAPPEARED.  RETURNED TO SLC.  REPLACED NOSE LANDING GEAR DOOR SELECTOR VALVE AND A NLG SELECTOR VALVE IAW MM 32-22-20 & 32-33-10.  LANDING GEAR FUNCTION CHECK & NWS CHECK GOOD.  NO LEAKS NOTED.
